# SDR DL76L090003

- Difficulty date: January 1, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 54,270 hours, 7,963 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID LAV 219 SMOKE ALARM SOUNDED.  NO SMOKE OR BURNING ODOR NOTED.  LAVATORY INSPECTED FOR BURNS OR DISCREPANCY NIL FOUND.  LAVATORY WASTE FLAP AND LAVATORY FIRE EXTINGUISHER BOTTLE INSPECTED OK.  SMOKE DETECTOR OPS CHECKED OK FOR SERVICE.
